Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Headaches and ??PIOG

Posted by on Jan. 2, 2009 at 10:28 PM
  • 12 Replies

Hey all. I have had a headache for about an hour that seems to be getting worse. There is no nurse on call at my doctors for some reason. I called the nurse hotline and explained it and she said if it doesnt go away or it gets worse..to go to the ER if i cant see my doctor in the next 24 hours.. what would you do?

Thanks

by on Jan. 2, 2009 at 10:28 PM
Add your quick reply below:
You must be a member to reply to this post.
Replies (1-10):
pamelam20
by on Jan. 2, 2009 at 10:30 PM

Take some tylenol with some coke (or something caffeinated) Hope you feel better!

momofeddienseb
by on Jan. 2, 2009 at 10:31 PM

They said to not drink coke. lol.. I dunno. I hope it goes away!!

Quoting pamelam20:

Take some tylenol with some coke (or something caffeinated) Hope you feel better!


krystaldawn_21
by Bronze Member on Jan. 2, 2009 at 10:31 PM

I would go to the ER.I had a headache for 14 days.Nothing got rid of it.Your BP could be high also which can trigger horrible headaches.I would go though because having a headache that won't go away no matter what I do sucks.

krystaldawn_21
by Bronze Member on Jan. 2, 2009 at 10:32 PM

Who said no coke?They are crazy.It does sometimes help with headaches along with a tylenol.

Quoting momofeddienseb:

They said to not drink coke. lol.. I dunno. I hope it goes away!!

Quoting pamelam20:

Take some tylenol with some coke (or something caffeinated) Hope you feel better!

 


momofeddienseb
by on Jan. 2, 2009 at 10:33 PM

I will go tomorow if it hs not gone away. They have been happening alot but its bad tonight.

Quoting krystaldawn_21:

I would go to the ER.I had a headache for 14 days.Nothing got rid of it.Your BP could be high also which can trigger horrible headaches.I would go though because having a headache that won't go away no matter what I do sucks.


momofeddienseb
by on Jan. 2, 2009 at 10:33 PM

The nurse i called. My insurance nurse helpline. She said to drink water.. not caffeinated stuff.

Quoting krystaldawn_21:

Who said no coke?They are crazy.It does sometimes help with headaches along with a tylenol.

Quoting momofeddienseb:

They said to not drink coke. lol.. I dunno. I hope it goes away!!

Quoting pamelam20:

Take some tylenol with some coke (or something caffeinated) Hope you feel better!




Lovin_LiL_ViC
by on Jan. 2, 2009 at 10:35 PM

And lay down. 10 tgo 1 the ER will say its bc of pregnancy and hormonal changes...thats what they told me  and mine get so bad I can not see or walk and for some reason am VERY off balaenced and feel as if I am falling down even while sitting...

Quoting pamelam20:

Take some tylenol with some coke (or something caffeinated) Hope you feel better!


                 american flag ribbonbaby boyexpecting baby


MY KEY BOARD IS BROKEN SORRY MY TYPING IS SO BAD UNTIL I GET IT FIXED. I DO MY BEST TO CATCH THE MISTAKES.

momofeddienseb
by on Jan. 2, 2009 at 10:39 PM

Hmm.. Thats what they told me but i dont wanna go to the ER for nothing you know what i mean??

Quoting Lovin_LiL_ViC:

And lay down. 10 tgo 1 the ER will say its bc of pregnancy and hormonal changes...thats what they told me and mine get so bad I can not see or walk and for some reason am VERY off balaenced and feel as if I am falling down even while sitting...

Quoting pamelam20:

Take some tylenol with some coke (or something caffeinated) Hope you feel better!



krystaldawn_21
by Bronze Member on Jan. 2, 2009 at 10:42 PM

I hate when they say that.Its like just give me something then to get rid of this thing and I'll go.If you get blurred vision or total loss then go in.When I was pregnant with my son I had the loss of vision and ended up in the hospital.Although I was 35 weeks when that happened.I was 30 weeks and they said I had toxemia then when I had him at 37 weeks I had pre-e.

Quoting momofeddienseb:

Hmm.. Thats what they told me but i dont wanna go to the ER for nothing you know what i mean??

Quoting Lovin_LiL_ViC:

And lay down. 10 tgo 1 the ER will say its bc of pregnancy and hormonal changes...thats what they told me and mine get so bad I can not see or walk and for some reason am VERY off balaenced and feel as if I am falling down even while sitting...

Quoting pamelam20:

Take some tylenol with some coke (or something caffeinated) Hope you feel better!

 

 


bezark
by on Jan. 2, 2009 at 10:44 PM

It's a headache.. A completely normal part of pregnancy. Take some Tylenol, make sure you're well hydrated, and try to rest.

Add your quick reply below:
You must be a member to reply to this post.
Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)